# SDR DALA2019121737390

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,728 hours, 38,249 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6332718) AFTER LEVEL OFF UNKNOWN ODOR REPORTED IN FIRST CLASS, 3-4 MINUTE DURATION AND DISSIPATED QUICKLY AFTER TURNING OFF RIGHT RECIRC FAN. CORRECTIVE ACTION: REPLACED RT RECIRC FAN FILTER PER B757 AMM 21-25.
